# SDR FDEA201306111254

- Difficulty date: June 11, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 27,390 hours, 14,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53777380200
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT AT FR 26-27 BETWEEN STR35-36 LT, INVESTIGATE AND RECTIFY.  FUSELAGE DENT AT FR26-27 BETWEEN STR 35-36L ASSESSED AND SENT TO MFG.   JPF PAGE 1, ITEMS 1-3 AND ATTACHING EA 6-5310-167424 AND RAS/70578099/003/2013.  REPAIR CLASSED AS MINOR CAT B WITH SMR REQUIREMENTS OF 42500FC 1ST INSPECTION AFTER REPAIR EMBODIMENT, SUBSEQUENT INSPECTIONS AND INSPECTION METHOD TBD IAW SRI 53-10-12-1-002-00.
